MAUDE Adverse Event Report: ICU MEDICAL, INC. PORT-A-CATH IMPLANTABLE ACCESS SYSTEM; PORT AND CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

ICU MEDICAL, INC. PORT-A-CATH IMPLANTABLE ACCESS SYSTEM; PORT AND CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 21-4483-24
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the catheter had burst and was removed.There was patient involvement, no injury was reported.
 
Additional Manufacturer Narrative
No product was returned; however, a video of the device was returned for analysis.A review of the video confirmed the reported issue.A tear was observed on the catheter.The cause of the reported issue was unknown.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
PORT-A-CATH IMPLANTABLE ACCESS SYSTEM
Common Device Name
PORT AND CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL, INC.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key23310460
Report Number3012307300-2025-11485
Device Sequence Number14909710
Product Code LJT
UDI-Device Identifier10610586032776
UDI-Public(01)10610586032776(17)290206(10)4468586
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K072657
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number21-4483-24
Device Lot Number4468586
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/27/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Initial Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown